MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista espanola de enfermedades digestivas · 1995

[Cholestatic hepatitis caused by glybenclamide in a patient with hepatitis C virus].

Pérez-Roldán F, Aguirre A, Bañares R, Casado M, González-Asanza C, Alvarez E, Clemente G

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

We report the case of a 68-year-old male HVC+ diagnosed as cholestatic hepatitis induced by glybenclamide, following a non-insulin dependent diabetes mellitus treatment. When the drug was discontinued normal analytic parameters were obtained. However, HVC may induce more cholestatic and cytolysic changes on the hepatitis due to glybenclamide. When reviewing the literature only one similar case has been previously reported, although several disturbances in liver function tests have been described in other reports. Routine biochemical tests including liver function are indicated in patients receiving antidiabetic agents in order to make an early diagnosis of liver toxicity.

Для цитирования: Pérez-Roldán F, Aguirre A, Bañares R, Casado M, González-Asanza C, Alvarez E, Clemente G. [Cholestatic hepatitis caused by glybenclamide in a patient with hepatitis C virus].. Revista espanola de enfermedades digestivas. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.